# SDR SWAA2020041429811

- Difficulty date: March 5, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. BS 767+5; LBL22 - RBL22; WL156 FLOOR BOARD SUPPORT HAS CORROSION UPPER SURFACE / EVALUATED CORROSION ON AFT CARGO FLOOR BOND ED AUPPORT SPLICE STA 767+5 RBL 22-LBL22; NO PUBLISHED LIMITS REPAIRABLE BY REPLACEMENT I/A/W N SRM 51-20-02-0G-0 PARA 9C. REPLACED SUPPORT W/ NEW P/N 146A9401-4 ATAG# WN 4356 I/A/W SRM .065 LOSS 51-40-02-0G-0 & BOEING DWG 146A7500 SHEET 113. ORGINAL .065 LOSS .010 REMAINING .055 146A9401-4
